# SDR AT0100047

- Difficulty date: January 14, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL 97 CORRODED BEYOND LIMITS.  REPAIRED FLOOR PANEL IAW DC9 SRM 53-05, 53-21, 51-10-03, AND MM 53-20-01.
